RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuz'min, Leonid Viktorovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 24
Presentations: 3

Number of views:
This page:1332
Abstract pages:4719
Full texts:1504
References:493
Doctor of physico-mathematical sciences (1997)
E-mail: ,

http://www.mathnet.ru/eng/person8820
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216922

Publications in Math-Net.Ru
2018
1. L. V. Kuz'min, “Visual space geometry derived from occlusion axioms. II. Problems of Burnside type in discrete geometry”, Diskr. Mat., 30:3 (2018),  68–78  mathnet  elib
2. L. V. Kuz'min, “Local and global universal norms in the cyclotomic $\mathbb Z_\ell$-extension of an algebraic number field”, Izv. RAN. Ser. Mat., 82:3 (2018),  90–107  mathnet  elib; Izv. Math., 82:3 (2018), 532–548  isi  scopus
2015
3. L. V. Kuz'min, “On a new type of $\ell$-adic regulator for algebraic number fields. II”, Algebra i Analiz, 27:6 (2015),  163–173  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:6 (2016), 977–984  isi  scopus
4. L. V. Kuz'min, “On a new type of $\ell$-adic regulator for algebraic number fields (the $\ell$-adic regulator without logarithms)”, Izv. RAN. Ser. Mat., 79:1 (2015),  115–152  mathnet  mathscinet  zmath  elib; Izv. Math., 79:1 (2015), 109–144  isi  scopus
2014
5. L. V. Kuz'min, “On $\ell$-adic logarithms of Gauss sums”, Izv. RAN. Ser. Mat., 78:3 (2014),  111–134  mathnet  mathscinet  zmath  elib; Izv. Math., 78:3 (2014), 531–553  isi  scopus
2012
6. L. V. Kuz'min, “The feeble conjecture on the 2-adic regulator for some 2-extensions”, Izv. RAN. Ser. Mat., 76:2 (2012),  141–150  mathnet  mathscinet  zmath  elib; Izv. Math., 76:2 (2012), 346–355  isi  elib  scopus
2009
7. L. V. Kuz'min, “Some remarks on the $\ell$-adic regulator. V. Growth of the $\ell$-adic regulator in the cyclotomic $Z_\ell$-extension of an algebraic number field”, Izv. RAN. Ser. Mat., 73:5 (2009),  105–170  mathnet  mathscinet  zmath  elib; Izv. Math., 73:5 (2009), 959–1021  isi  elib  scopus
2008
8. L. V. Kuz'min, “On coherent families of uniformizing elements in some towers of Abelian extensions of local number fields”, Fundam. Prikl. Mat., 14:8 (2008),  151–157  mathnet  mathscinet  elib; J. Math. Sci., 166:5 (2010), 670–674  elib  scopus
2006
9. L. V. Kuz'min, “A property of the $\ell$-adic logarithms of units of non-abelian local fields”, Izv. RAN. Ser. Mat., 70:5 (2006),  97–122  mathnet  mathscinet  zmath  elib; Izv. Math., 70:5 (2006), 949–974  isi  elib  scopus
2000
10. L. V. Kuz'min, “Some remarks on the $\ell$-adic regulator. IV”, Izv. RAN. Ser. Mat., 64:2 (2000),  43–88  mathnet  mathscinet  zmath  elib; Izv. Math., 64:2 (2000), 265–310  isi  scopus
1999
11. L. V. Kuz'min, “Some remarks on the $\ell$-adic regulator. III”, Izv. RAN. Ser. Mat., 63:6 (1999),  29–82  mathnet  mathscinet  zmath; Izv. Math., 63:6 (1999), 1089–1138  isi  scopus
1996
12. L. V. Kuz'min, “On formulae for the class number of real Abelian fields”, Izv. RAN. Ser. Mat., 60:4 (1996),  43–110  mathnet  mathscinet  zmath  elib; Izv. Math., 60:4 (1996), 695–761  isi  scopus
1995
13. L. V. Kuz'min, “Some explicit calculations in local and global cyclotomic fields”, Trudy Mat. Inst. Steklov., 208 (1995),  202–223  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 208 (1995), 179–197
1990
14. L. V. Kuz'min, “New explicit formulas for the norm residue symbol, and their applications”, Izv. Akad. Nauk SSSR Ser. Mat., 54:6 (1990),  1196–1228  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:3 (1991), 555–586
15. L. V. Kuz'min, “An analog of the Riemann–Hurwitz formula for one type of $l$-extensions of algebraic number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 54:2 (1990),  316–338  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:2 (1991), 325–347
1989
16. L. V. Kuz'min, “Some remarks on the $l$-adic regulator. II”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989),  782–813  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:1 (1990), 113–144
1984
17. L. V. Kuz'min, “Algebraic number fields”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 22 (1984),  117–204  mathnet  mathscinet  zmath; J. Soviet Math., 38:3 (1987), 1930–1988
1981
18. L. V. Kuz'min, “Some remarks on the $l$-adic Dirichlet theorem and the $l$-adic regulator”, Izv. Akad. Nauk SSSR Ser. Mat., 45:6 (1981),  1203–1240  mathnet  mathscinet  zmath; Math. USSR-Izv., 19:3 (1982), 445–478
1979
19. L. V. Kuz'min, “Some duality theorems for cyclotomic $\Gamma$-extensions of algebraic number fields of $CM$ type”, Izv. Akad. Nauk SSSR Ser. Mat., 43:3 (1979),  483–546  mathnet  mathscinet  zmath; Math. USSR-Izv., 14:3 (1980), 441–498  isi
1975
20. L. V. Kuz'min, “Local extensions associated with $l$-extensions with given ramification”, Izv. Akad. Nauk SSSR Ser. Mat., 39:4 (1975),  739–772  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:4 (1975), 693–726
21. L. V. Kuz'min, “Cohomological dimension of some Galois groups”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975),  487–495  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:3 (1975), 455–463
1972
22. L. V. Kuz'min, “The Tate module for algebraic number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 36:2 (1972),  267–327  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:2 (1972), 263–321
1969
23. L. V. Kuz'min, “Homology of profinite groups, Schur multiplirrs, and class field theory”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969),  1220–1254  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:6 (1969), 1149–1181

Presentations in Math-Net.Ru
1. Applications of the analogue of the Riemann–Hurwitz formula in Iwasawa theory
L. V. Kuz'min
International conference ''Algebra, algebraic geometry and number theory'' dedicated to the memory of academician Igor Rostislavovich Shafarevich
June 14, 2018 15:50   
2. Рост $\ell$-адического регулятора в круговом $Z_\ell$-расширении
L. V. Kuz'min
Seminar of the Department of Algebra
March 11, 2008 15:00
3. Гауссовы суммы
L. V. Kuz'min
A. Bondal Seminar
January 12, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019